Alert archive / California / Winter Storm Warnings in 2010

Winter Storm Warning 3, NWS Eureka, CA

April 3, 2010

NWS Eureka, CA issued this winter storm warning at Apr 3, 2010, 2:25 PM PDT. It took effect at Apr 4, 2010, 8:00 AM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 2:25 PM PDT (21:25 UTC)
In effect from
Apr 4, 2010, 8:00 AM PDT
Expired
Apr 5, 2010, 2:46 AM PDT
In force
19 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WWUS46 KEKA 032125
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PDT SAT APR 3 2010

CAZ003-004-076-041300-
/O.UPG.KEKA.WS.A.0004.100404T1500Z-100405T1500Z/
/O.NEW.KEKA.WW.Y.0013.100404T1500Z-100406T0000Z/
/O.NEW.KEKA.WS.W.0003.100404T1500Z-100406T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
225 PM PDT SAT APR 3 2010

...WINTER STORM WARNING IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT
MONDAY ABOVE 2500 FEET...
...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT
MONDAY ABOVE 1500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER STORM
WARNING ABOVE 2500 FEET FOR HEAVY SNOW...AND BLOWING SNOW...WHICH
IS IN EFFECT FROM 8 AM SUNDAY TO 5 PM PDT MONDAY. A WINTER WEATHER
ADVISORY ABOVE 1500 FEET HAS ALSO BEEN ISSUED. THIS WINTER WEATHER
ADVISORY ABOVE 1500 FEET FOR SNOW AND BLOWING SNOW IS IN EFFECT
FROM 8 AM SUNDAY TO 5 PM PDT MONDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.


* ACCUMULATING SNOW...HEAVY AT TIMES...WILL START ACROSS NORTHWEST
  CALIFORNIA ABOVE 1500 FEET SUNDAY MORNING...AND CONTINUE THROUGH
  MONDAY. 

* IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING
  SNOW...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY
  HAZARDOUS. 

* TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO
  2500 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES
  ABOVE 3000 FEET.

* IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER
  IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING
  CONDITIONS.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN
YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
4 follow-up statements
819 
WWUS46 KEKA 040943
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 AM PDT SUN APR 4 2010

CAZ003-004-076-042300-
/O.CON.KEKA.WS.W.0003.100404T1500Z-100406T0000Z/
/O.CON.KEKA.WW.Y.0013.100404T1500Z-100406T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
243 AM PDT SUN APR 4 2010

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM PDT MONDAY ABOVE 2500 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM PDT MONDAY ABOVE 1500 FEET...

A WINTER STORM WARNING ABOVE 2500 FEET REMAINS IN EFFECT FROM
8 AM THIS MORNING TO 5 PM PDT MONDAY. A WINTER WEATHER ADVISORY
ABOVE 1500 FEET REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
PDT MONDAY. 

* ACCUMULATING SNOW...HEAVY AT TIMES...WILL START ACROSS NORTHWEST
  CALIFORNIA ABOVE 1500 FEET THIS MORNING AND CONTINUE THROUGH
  MONDAY.

* IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING
  SNOW...INCLUDING ON AREA MOUNTAIN PASSES...MAKING TRAVEL VERY
  HAZARDOUS.

* TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP TO
  2500 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 INCHES
  ABOVE 3000 FEET.

* IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER
  IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN
YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
371 
WWUS46 KEKA 042157
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PDT SUN APR 4 2010

CAZ003-076-051300-
/O.CON.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/
/O.CON.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
257 PM PDT SUN APR 4 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY
ABOVE 2000 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
MONDAY ABOVE 1000 FEET...

A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
5 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 1000 FEET
REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

* AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT
  TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000
  FEET TONIGHT AND MONDAY.

* IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING
  SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN
  PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

* CALIFORNIA HIGHWAY PATROL HAS REPORTED TREACHEROUS TRAVEL
  CONDITIONS ON HIGHWAY 101 NEAR RATTLESNAKE SUMMIT AND THE BYPASS
  AROUND PRAIRIE CREEK DUE TO THE WINTER STORM. HIGHWAY 299 WAS
  ALSO REPORTED TO BE CLOSED. 

* TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP 
  TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 
  INCHES ABOVE 3000 FEET. 

* IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
  WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. 

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE
FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

$$

CAZ004-051300-
/O.CON.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/
/O.CON.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/
UPPER TRINITY RIVER-
257 PM PDT SUN APR 4 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY
ABOVE 2000 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
MONDAY BELOW 2000 FEET...

A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
5 PM PDT MONDAY. A WINTER WEATHER ADVISORY BELOW 2000 FEET
REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

* AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT
  TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000
  FEET TONIGHT AND MONDAY.

* IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING
  SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN
  PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

* CALIFORNIA HIGHWAY PATROL HAS REPORTED THAT HIGHWAY 299 WAS
  REPORTED TO BE CLOSED DUE TO TREACHEROUS TRAVEL CONDITIONS.

* TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP 
  TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 
  INCHES ABOVE 3000 FEET. 

* IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
  WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. 

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN
YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
484 
WWUS46 KEKA 042208 CCA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PDT SUN APR 4 2010

CAZ003-076-051330-
/O.CON.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/
/O.CON.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
307 PM PDT SUN APR 4 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY
ABOVE 2000 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
MONDAY ABOVE 1000 FEET...

A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
5 PM PDT MONDAY. A WINTER WEATHER ADVISORY ABOVE 1000 FEET
REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

* AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT
  TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000
  FEET TONIGHT AND MONDAY.

* IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING
  SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN
  PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

* CALIFORNIA HIGHWAY PATROL HAS REPORTED TREACHEROUS TRAVEL
  CONDITIONS ON HIGHWAY 101 NEAR RATTLESNAKE SUMMIT AND THE BYPASS
  AROUND PRAIRIE CREEK DUE TO THE WINTER STORM. HIGHWAY 299 WAS
  ALSO REPORTED TO BE CLOSED. 

* TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP 
  TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 
  INCHES ABOVE 3000 FEET. 

* IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
  WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. 

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE
FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

$$

CAZ004-051330-
/O.COR.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/
/O.COR.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/
UPPER TRINITY RIVER-
307 PM PDT SUN APR 4 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY
ABOVE 2000 FEET...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
MONDAY BELOW 2000 FEET...

A WINTER STORM WARNING ABOVE 2000 FEET REMAINS IN EFFECT UNTIL
5 PM PDT MONDAY. A WINTER WEATHER ADVISORY BELOW 2000 FEET
REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

* AFTER A BRIEF LULL THIS EVENING...ACCUMULATING SNOW...HEAVY AT
  TIMES...WILL CONTINUE ACROSS NORTHWEST CALIFORNIA ABOVE 1000
  FEET TONIGHT AND MONDAY.

* IN ADDITION...GUSTY WINDS WILL LIKELY RESULT IN AREAS OF BLOWING
  SNOW WITH WHITE-OUT CONDITIONS...INCLUDING ON AREA MOUNTAIN
  PASSES...MAKING TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

* CALIFORNIA HIGHWAY PATROL HAS REPORTED THAT HIGHWAY 299 WAS CLOSED
  DUE TO TREACHEROUS TRAVEL CONDITIONS.

* TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES CAN BE EXPECTED UP 
  TO 2000 FEET...6 TO 12 INCHES UP TO 3000 FEET...AND 12 TO 18 
  INCHES ABOVE 3000 FEET. 

* IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
  WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. 

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* BE ALERT FOR ROCK SLIDES IN MOUNTAINOUS TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE
FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA
FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN
EMERGENCY.

&&

$$
118 
WWUS46 KEKA 050946
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT MON APR 5 2010

CAZ003-004-076-051100-
/O.CAN.KEKA.WS.W.0003.000000T0000Z-100406T0000Z/
/O.CAN.KEKA.WW.Y.0013.000000T0000Z-100406T0000Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
246 AM PDT MON APR 5 2010

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CAN CELLED THE WINTER
STORM WARNING. THE WINTER WEATHER ADVISORY HAS BEEN CAN CELLED. 

SCATTERED SNOW SHOWERS WILL CONTINUE TO BRING ACCUMULATING SNOW TO
THE AREA TODAY.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Apr 3, 8:50 AM PDT, 5 hours 35 minutes earlier.

Area forecast discussion, Apr 3, 8:50 AM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PDT SAT APR 3 2010

.SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE TODAY. A STRONG LATE
SEASON STORM MAY POTENTIALLY BRING SIGNIFICANT RAIN AND SNOWFALL
TO THE AREA SUNDAY MORNING THROUGH MONDAY MORNING.

&&

.UPDATE...QUICK UPDATE TO EXPIRE FROST ADVISORY. CLOUD COVER
SHOULD PREVENT WIDESPREAD FROST FROM FORMING...AND TEMPERATURES
CONTINUE TO WARM THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 836 AM PDT SAT APR 3 2010/

DISCUSSION...A LOT GOING ON THIS MORNING. TO START. REMNANT
SHOWERS FROM YESTERDAYS FRONT CONTINUE TO MOVE ACROSS THE AREA
THIS MORNING. THEY ARE DIMINISHING IN COVERAGE, BUT WOULDN'T BE
SURPRISED TO SEE THEM INCREASE IN COVERAGE A LITTLE AFTER SUNRISE
AS THE AIR DESTABILIZES. ALSO TEMPERATURES INLAND HAVE DROPPED
INTO THE MID 30S. THIS IS BECAUSE SHOWER ACTIVITY HAS DIMINISHED
IN THESE AREAS AND THERE ARE SOME BREAKS IN THE CLOUDS. THEREFORE,
ISSUED A FROST ADVISORY FOR THE NORTH COAST INTERIOR AND THE
MENDOCINO INTERIOR ZONES. TEMPERATURES SHOULD QUICKLY REBOUND
AFTER SUNRISE. NOW FOR THE BIGGER PROBLEM. A STRONG LATE SEASON
STORM MAY POTENTIALLY BRING SIGNIFICANT RAIN AND SNOWFALL TO THE
AREA SUNDAY MORNING THROUGH MONDAY MORNING. MODELS ARE IN FAIRLY
GOOD AGREEMENT SHOWING THE ENTIRE AREA RECEIVING AT LEAST ONE INCH
OF RAIN THROUGH MONDAY WITH THE RAIN FAVORED SPOTS SEEING UP TO 3
INCHES. THE BIG CONCERN IS THIS STORM HAS A LOT OF COLD AIR WITH
IT, MEANING SNOW LEVELS COULD DROP TO AROUND 3000 FT OR LOWER
DURING THE HEAVIEST PRECIPITATION ON SUNDAY. THIS WILL TRANSLATE
TO SEVERAL INCHES OF SNOW WITH SOME HIGHER LOCATIONS POSSIBLY
RECEIVING AROUND A FOOT. GIVEN THIS POTENTIAL FOR SIGNIFICANT SNOW
LATE IN THE SEASON AND THE INCREASED TRAVEL DUE TO THE HOLIDAY ON
SUNDAY, ISSUED A WINTER STORM WATCH FOR THE INTERIOR FROM SUNDAY
MORNING THROUGH MONDAY MORNING. INCREASED WINDS ALONG THE COAST,
HIGH SURF, AND THUNDERSTORMS WILL ALSO BE THREATS. SO STAY TUNED.
STROZ

AVIATION...SAT IMAGES SHOW A LARGE AREA OF COLD AIR CUMULUS ...SO
EXPECT SCATTERED SHOWER ACTIVITY TO AFFECT THE FORECAST AREA
THROUGH THE MORNING AND PERHAPS PAST NOON.

MARINE UPDATE...BUOYS #27 AND 14 ARE REPORTING SWELL HEIGHTS
BETWEEN 19 AND 22 FEET THIS MORNING. THE NW SWELL WILL PEAK LATE
THIS MORNING AND THEN SLOWLY SUBSIDE THROUGH THE NIGHT. ANOTHER
FRONTAL SYSTEM WILL CROSS THE WATERS ON SUNDAY...WITH SOUTH WINDS
EXPECTED TO REACH GALE FORCE OVER MUCH OF THE WATERS. SEAS ARE AGAIN
FORECAST TO RISE TO NEAR 18 FEET BY SWAN...AND FOR NOW WENT A FOOT
OR TWO BELOW THAT FOR MAX SWELL HEIGHT. TH/DB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING
ABOVE 3000 FEET FOR THE CAZ003-004-076.
HIGH SURF ADVISORY UNTIL 5 PM PDT THIS AFTERNOON CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING FROM 2 AM TO 5 PM PDT SUNDAY PZZ470-475.
HAZARDOUS SEAS WARNING UNTIL 3 PM PDT THIS AFTERNOON
PZZ410-450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 3, 4:00 AM PDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT SAT APR 3 2010

CAZ001-002-041230-
REDWOOD COAST-MENDOCINO COAST-
400 AM PDT SAT APR 3 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG LATE SEASON STORM WILL POTENTIALLY BRING SIGNIFICANT
RAIN...INCREASED WINDS AND DANGEROUS SURF TO THE AREA SUNDAY
MORNING THROUGH MONDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS
FOR UPDATES ON THIS DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-076-041230-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
400 AM PDT SAT APR 3 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-041230-
UPPER TRINITY RIVER-
400 AM PDT SAT APR 3 2010

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:32 PM PDTHazardous Seas WarningEKA19 hr
Apr 3, 3:11 AM PDTFrost AdvisoryEKA6 hr
Apr 3, 3:11 AM PDTWinter Storm WatchEKA11 hr
Apr 3, 4:08 AM PDTGale WarningEKA37 hr
Apr 3, 4:27 AM PDTHigh Surf AdvisoryEKA11 hr
Apr 3, 2:25 PM PDTWinter Weather AdvisoryEKA36 hr
Apr 3, 3:23 PM PDTSmall Craft AdvisoryEKA11 hr
Apr 3, 3:23 PM PDTHazardous Seas WatchEKA11 hr
Apr 3, 3:23 PM PDTHazardous Seas WarningEKA17 hr
Apr 3, 3:23 PM PDTSmall Craft Advisory for Hazardous SeasEKA11 hr

Nearby

Winter Storm Warnings in California, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.